Forum

CAN I TAKE THIS PAIN ANYMORE

I am just fed up right now. Last week i had pressure pains in my bottom and weird feelings under my private parts its been going on for about 10 days, then the pain in my left leg and hip at night is worse its doing my head in.

I cant wait to go to bed and take a dizepam just for relief.

I wonder if I should have rang my GP but had swore off that for now.

I dont know what to do with myself. This pain is so intense i even have a headache i never get them.

Sorry just felt like a rant. Might go to bed and just put my duvat over my head and cry.

Stupid disease.

 

hi

im so sorry you are in so much pain, wish i could help but can only offer ((((((((((((((hugs))))))))))))))))))))

if i could take your pain for a little while to give you a break i would, i know my mother has the same type of pain and its really bad crying1

i hope you get some useful answers soon.

sending lots of love

mandy xxxxxxx

Speak to your gp for neuropathic pain, mine gave me anatritylne (sp?) but it has worked and now I only wake at night for the usual trip to the loo!

Sorry your in such pain x

 

For what it's worth.....

((((((hugs))))))

 

Surely they can give you something else as well as (or instead of) the diazepam? Have you tried all the "usual suspects", i.e. gabapentin, pregabalin, amitriptyline?

 

Karen x

Oh love, I do feel for you. I know there have been times when there is no let up in severe pain.

Why not see your GP (have to wait till Mon now,tho) and see if he/she can offer any help?

I find that amytriptyline helps well with nerve pain.

Have you tried it?

Rest well love

luv Pollx.

Maria, I get a lot of pain with spasticity. There's nothing like pain to wear and grind you down.

The thing with pain, especially if it's neuropathic pain is for you to control it. You need to take regular doses of meds to keep it under control. A diazepam on a night isn't going to do that.

Gabapentin is good for neuropathic pain and often one of the first meds tried for spasticity. Has this been offered to you?

Jacqui x

Hi guys well I got a bit of sleep at the moment its about 5 on the richter scale.......

Yes I have been offered amitriptyline, gabapentin, and preglabin. Now you might think i am mad but everyone of them made me feel terrible. I just took one lose dose amitriptyline and it made me feel dizzy and weird in the morning i could hardly function. 

The gabapentin I got confused with the doses as i had to increase them up slowly and i was so spaced out with taking htem I thought i was drunk all the time and the feeling made me feel rubbish.

I recently tried preglabin and the first one I took at night when i got up for the loo had me falling into the wardrobe and onto the floor and bruised all over my right arm and leg. I was so dizzy my husband had to get me back to bed.

I have no idea why i should react like this to the 3 of them. I am not good with drugs anyway and have a sensitivity to taking them. Certain drugs like pethedene and mogadon give me hallucinations, 1 paracetamol puts me to sleep lol and gives me chronic diarahea, I used to be able to take eurithamycin for my ear infections but the last dose I suddenly became allergic to it after YEARS of taking it and woke up with tingly and swollen lips and feeling sick as a pig.

I am allergic to penicillin and other antibiotics to many to mention lol. 

I do need to sort myself out though its ludicrous this. I think i might go back to the doctor and try the gapapentin again. It seemed the lesser of 3 evils.

I havent had the pain this bad before I have a high pain threshold and this is the worse i have had. IF this is how it is going to be from now on.....

Thanks anyway guys for your support. x

 

 

 

 

 

 

Hi there

You do not say how long you stayed on any of these meds for. With all of them you need to give quite a bit of time before your body gets accustomed to them. This could be at least a month. If you can tolerate the side effects for a while you may find they wear off and sort out your pain for you.

I take Gabapentin and although it still makes me dizzy and sleepy I find I would rather have this than some of the nasty symptoms they have eliminated.

Hth

Teresa

Hi ya MT

Give your neuro a call. There must be something else they can try you on - all sorts of meds are available and as Teresa it can take a while for our bodies to get used to a drug too. So -obviously depending on the severity of the side effects - maybe it's worth trying for a bit longer? Definitely speak with your GP/neuro don't suffer in silence.  

At night I take clonazepam, it helps to control my body from flinging itself around, and so now the pain the following day is under better control. I do also take pregabalin too though.

Good luck & am sending ((((((hugs))))))

Debbie xx

I'm very sensitive to meds too and was dizzy and spaced out with pregabalin even on 25mg. After a couple of weeks I phoned my MS nurse and said that I wasn't coping and was going to come off it. She persuaded me to persevere because so many of her patients swear by it, so I agreed to keep trying. I am forever grateful to her - it now works a treat! It took about a month for the side effects to wear off and I am now successfully taking 150mg a day - a very low dose, but that works for me.

Maybe you should try again? Pain is the pits :-(

Karen x

Hi Karen she started me on 50mg I think it was too high for me. I am going to see her this week and ask if I can try Lyrica again but start at 25mg first. 

I did take gabapentin for about 3 weeks but i just did not like the feeling it gave me and I was so tired on it and spaced out i could hardly do anything.

The amitriptyline i took for a few weeks at night but my mornings were ruined as I was just so tired I had no energy.

With my illness my mornings are my best time. I dont have the fatigue in the morning anywhere near as much as the afternoon mine goes from about 3pm.

With my one diazepam it usually lets me sleep until about  2am and if i cant get back quickly I take another 2mg but getting up or awake well it causes me no problems and actually I have no after affects and my legs feel a bit better first thing in the morning.

So when i took the amytriptyline I was wiped out in the morning so had no time to do anything. At the time i could cope with the pain, but in the last few weeks it seems to be getting worse and worse.

So i will go and see if i can try again. Thanks. Maria